Title: Bounds for condition numbers of triangular and trapezoidal matrices
Authors: Lemeire, Frans # ×
Issue Date: 1975
Publisher: BIT, Copenhagen
Series Title: BIT vol:15 pages:58-64
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.